# SDR SWAA2021082399181

- Difficulty date: July 28, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP DEFLECTION RIB UPPER PANEL SUPPORT AND ATTACH ANGLE CRACKED AT APPROX. RSS 277.(51-002) ; / [01] REMOVED UPPER PANEL ANGLE SUPPORT AND ANGLE CLIP AT R/WING T/E RSS 277 AS PER REF B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILL UPPER PANEL ANGLE SUPPORT AND ANGLE CLIP AT R/WING T/E AS PER REF B737-700 SRM 51-40-05-0G-0; [03] VERIFIED WORK STEP #2; [04] OK TO INSTALL RIGHT WING T/E PANEL SUPPORT AND CLIP; [05] INSTALLED UPPER PANEL ANGLE SUPPORT AND ANGLE CLIP AT R/WING T/E RSS 277 AS PER REF B737-700 SRM 51-40-02-0G-0; [06] VERIFIED FINAL STEP #5
